C-perfect hypergraphs

Bujtás, Cs. and Tuza, Zsolt (2010) C-perfect hypergraphs. Journal of Graph Theory, 64 (2). pp. 132-149.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: https://eprints.sztaki.hu/id/eprint/6455

Update Item Update Item